# SDR KBMA88752

- Difficulty date: May 7, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Inoperative
- Location: Right
- Part time: 356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND IGNITER REPORTED INOPERATIVE.  REPLACED WITH NEW IGNITER, AS REQUIRED.
